PI Stabilization of a Class of Time Delay Systems

Nenhuma Miniatura disponível

Data

2003-11-07

Título da Revista

ISSN da Revista

Título de Volume

Editor

Resumo

In this paper we use the Hermite-Biehler theorem to establish results for the design of proportional plus integral (PI) controllers for a class of time delay systems. We extend results of the polynomial case to quasipolynomials using the property of interlacing in high frequencies of the class of time delay systems considered. A signature for the quasipolynomials in this class is derived and used in the proposed approach which yields the complete set of the stabilizing PI controllers.

Descrição

Palavras-chave

Control equipment, Polynomials, Theorem proving, Quasipolynomials, Delay circuits

Como citar

Proceedings of the American Control Conference, v. 2, p. 1500-1505.